# SDR ASAA2022051838388

- Difficulty date: May 18, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 22,120 hours, 6,962 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100026
- Part serial: 14212H3793
- Condition: Faulty
- Location: Flight Deck
- Part time: 26,223 hours, 8,241 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT PASSING FL 180, RT SIDE WINDOW HEAT LIGHT OVERHEAT ILLUMINATED, LIGHT EXTINGUSHED W/ WINDOW HEAT SW OFF. WAITED 5 MIN. PASSING FL 300, TURN SW ON - OVERHEAT LIGHT STILL ILLUMINATED. SW OFF FOR REMAINDER OF FLIGHT. GROUNDED - YES. ON DEFERRAL.
